# SDR C1HA96002

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Line
- Part number: 40774415020
- Condition: Broken
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DEPLOYED MASK IAW RAPID CABIN DEPRESSURIZATION CHECK LIST AND MASK DID NOT DEPLOY.  CABIN CLIMBED THROUGH 16,000 FEET AND DID NOT DEPLOY AUTOMATICALLY.  FOUND OXYGEN LINE BROKEN.  REMOVED AND REPLACED.  OPS CHECK GOOD.  (X)
